# SDR YENA2022092600957

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 54,446 hours, 19,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321431
- Part serial: 871932
- Condition: Failed
- Location: 10wl-Batt
- Part time: 5,112 hours, 1,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#225, JFK-TPA. 'BATT. EPSU FWD L (10WL) FAILED TEST; REMOVED AND REPLACED BATTERY EMER LIGHT PER AMM 33-51-38 OPS OK.'
